# SDR DXTA200702107

- Difficulty date: April 15, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N907QS
- Make and model: Cessna 750
- Aircraft serial: 7500201
- Aircraft time: 5,052 hours, 2,938 cycles
- Engine: Allsn AE3007C
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN PAC HAS BURNED ODOR COMING INTO CABIN.  NO DIVERTION.  REMOVED AND REPLACED INOP TEMP CONTROLLER OPS CHECK GOOD IAW CE750 MM 21-61-00
